# SDR COMA0460295

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 23,704 hours, 22,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 6464
- Condition: Unreliable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5554 EMERGENCY FLOOR LIGHTS ROWS 5 TO 8 ARE INOP.  REPLACED THE FLOOR LIGHTS CABLE ASSY.
